# SDR ASAA2014062208313

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 328 hours, 108 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 008728
- Condition: Failed
- Location: Fmc
- Part time: 371 hours, 125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC EXCESSIVELY SLOW TO CALCULATE.  VNAV FAILED IN LEVEL FLIGHT T/O + 90 MIN. TOOK 10 MINUTES TO RE-ENGAGE. ON DESCENT, VNAV PATH MODE, ACFT ONLY PITCHED DOWN AT 300 FMP AND GOT 30 KNOTS SLOW.  WE EXITED VNAV BY USING VERTICAL SPEED REMAINDER OF DESCENT.  ACFT GROUNDED.  WHILE ON DEFERRAL, PILOT REPORTS IN VNAV PATH BEGINNING DESCENT, ACFT GOT 700 FT HIGH ON PATH AND 25 KTS SLOW.  TOOK OVER MANUALLY USING VERTICAL SPEED. VNAV OPERATED NORMALLY ONCE ESTABLISHED IN DESCENT.  AUTOPILOT "A" ENGAGED. R & R NR 1 & NR 2 FMC AND INSTALLED OPC, LDDB, ADDB, AND MEDB SOFTWARE USING MEDIA TYPE 1 TO FMC NR 1 AND CROSSLOADED TO FMC NR 2. INSTALL REF AMM 34-61-02. ALL INSTALLATION TESTS COMPLETED IAW AMM 34-61-02-400-801 EXCEPT TASK 34-61-00-730-801 ONLY COMPLETED THRU PARAGRAPH F.  STEP F AND FWD STILL REQUIRES COMPLETION. COMPLETED TASK 34-61-00-730-801 STEP F TO DATA VERIFIED ON TABLE 509, REF EA 900ER-34EA-12957.
